# SDR DALA2021021700924

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 60,196 hours, 7,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 SMALL EMERGENCY LIGHT HAS FALLEN INSIDE GALLEY WALL.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT EEMP PER A330 AMM 33-51.
